Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Thanks for the response to my synthroid dose.

      I am overly concerned because when I went hypo after RAI, I went on prozac because I became depressed, and couldn’t shake it with out medication.
      That experience was scarier than being hyper, with the heart rate, and no sleep. So I associate lowering my thyroid with depression, and want to avoid it at all costs.

      So I am thinking that my “normal” may not fit into “their normal”. I will talk to my Dr. about it, but I think they go by numbers, and not how one feels.

      Does anyone else feel better on the high end of normal? I wish I had a base normal level for me taken before the disease came.

      Jake, how about your expertise? Would being high make my eye problems occur? Could I offset the bone density problem by taking calcium?

      Thanks again for listening.
      Susan C

      Anonymous
        Post count: 93172

        I think your doctor was probably looking at your TSH level more than
        your T4. Your TSH was slightly out of range, but headed into the
        hyper zone. The differences in your T4 (2.3 vs 2.5)are very slight,
        probably insignificant and very well may be within YOUR ‘normal range’.
        I wouldn’t get too attached to one color of a pill, over time our
        bodies change and adjustments will needed. Thats why we go back
        and see our doctors periodically.

        Anonymous
          Post count: 93172

          Hi Susan,
          I am fighting with the same problem. I also had a rough hypo period and feel good on slightly high levels. I felt so badly the last time they dropped my dose I ended up with a specialist and a new doctor. The new doctor is more prepared to treat my symptoms and the specialist says that the levels must be dropped very slowly or those of us who have been hyper will feel hypo in the normal ranges. I have managed one drop so far and I am sure others may come, but I think the word slowly might be very important for some of us.
          Brenda

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.